MathSciNet Relay Station
MathSciNet bibliographic data
MR1841750 (2002d:37017) 37B05 (05C50 22D10 37B15)
Bartholdi, L.; Grigorchuk, R. I. On the spectrum of Hecke type operators related to some fractal groups. Tr. Mat. Inst. Steklova 231 (2000), Din. Sist., Avtom. i Beskon. Gruppy, 5--45; translation in Proc. Steklov Inst. Math. 2000, no. 4 (231), 1–41
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement